Vol. 11, No. 2, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 8, 1861–2108
Issue 7, 1617–1859
Issue 6, 1375–1616
Issue 5, 1131–1373
Issue 4, 891–1130
Issue 3, 567–890
Issue 2, 273–566
Issue 1, 1–272

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
A sublinear version of Schur's lemma and elliptic PDE

Stephen Quinn and Igor E. Verbitsky

Vol. 11 (2018), No. 2, 439–466

We study the weighted norm inequality of (1,q)-type,

GνLq(Ω,dσ) Cν for all ν +(Ω),

along with its weak-type analogue, for 0 < q < 1, where G is an integral operator associated with the nonnegative kernel G on Ω × Ω. Here +(Ω) denotes the class of positive Radon measures in Ω; σ,ν +(Ω), and ν = ν(Ω).

For both weak-type and strong-type inequalities, we provide conditions which characterize the measures σ for which such an embedding holds. The strong-type (1,q)-inequality for 0 < q < 1 is closely connected with existence of a positive function u such that u G(uqσ), i.e., a supersolution to the integral equation

u G(uqσ) = 0,u L locq(Ω,σ).

This study is motivated by solving sublinear equations involving the fractional Laplacian,

(Δ)α 2 u uqσ = 0,

in domains Ω n which have a positive Green function G for 0 < α < n.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

weighted norm inequalities, sublinear elliptic equations, Green's function, weak maximum principle, fractional Laplacian
Mathematical Subject Classification 2010
Primary: 35J61, 42B37
Secondary: 31B15, 42B25
Received: 10 February 2017
Revised: 14 July 2017
Accepted: 5 September 2017
Published: 17 October 2017
Stephen Quinn
Department of Mathematics
University of Missouri
Columbia, MO
United States
Igor E. Verbitsky
Department of Mathematics
University of Missouri
Columbia, MO
United States